MathSciNet Relay Station
MathSciNet bibliographic data
MR1039240 (91e:28009) 28A78 (26A27)
Shiota, Yasunobu; Sekiguchi, Takeshi Hausdorff dimension of graphs of some Rademacher series. Japan J. Appl. Math. 7 (1990), no. 1, 121–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement